# SDR QXEA2009061700454

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - THE LT INBOARD SEAT TRACK NR 8 HAS APPROX 3 INCH AREA OF CORROSION ON CTR OF TRACK AT STA X615 TO X618.  REMOVED CORROSION FROM AFFECTED AREA BY BLENDING IAW RD8/4-53-884 PAGE 6, GENERAL NOTES 1, 3, 5.  MAX DEPTH OF BLEND INSIDE TRACK CHANNEL IS .033 INCH BLEND IS WITHIN LIMITS PER RD8/4-53-884.  ALODINED BLENDED SURFACES IAW RD8/4-53-884, PAGE 6 GENERAL NOTES NR 6.  PERFORMED HFEC INSPECTION OF BLEND IAW 1-84-7A, PT 6, 51-00-02, NO CRACKS NOTED.
